# SDR N3XR201507300020

- Difficulty date: July 29, 2015
- Submitted: July 30, 2015
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N435ER
- Make and model: Cessna 172S
- Aircraft serial: 172S11583
- Aircraft time: 161 hours
- Engine: Lyc IO360L2A
- Engine time: 161 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Part serial: 62B25931
- Condition: Leaking
- Location: Engine
- Part time: 161 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING PREFLIGHT, THE CREW NOTICED AVGAS LEAKING FROM HOSE CONNECTED TO DRY BAY OF ENGINE DRIVEN FUEL PUMP.
